Home > Oncology > Ocular side effects possible with checkpoint inhibitors

Ocular side effects possible with checkpoint inhibitors


Notice: Undefined index: new_doi_fields in /home/daan/projects/medicalconferences_dev/wp-content/themes/writers-blogily-child/template-parts/content-structured.php on line 22

Notice: Trying to access array offset on value of type null in /home/daan/projects/medicalconferences_dev/wp-content/themes/writers-blogily-child/template-parts/content-structured.php on line 22

Notice: Trying to access array offset on value of type null in /home/daan/projects/medicalconferences_dev/wp-content/themes/writers-blogily-child/template-parts/content-structured.php on line 22
Journal
British Journal of Ophthalmology
Reuters Health - 26/11/2020 - People who use immune-checkpoint inhibitors have an increased risk of noninfectious uveitis and myasthenia gravis, according to a database study. Several case series have reported ocular side effects of checkpoint inhibitors, most commonly noninfectious uveitis and myasthenia gravis, but there has been no large epidemiological study to assess the true ocular risk of these medications. To investigate, Dr. Brian L. VanderBeek and colleagues from University of Pennsylvania, in Philadelphia, analyzed data from the Clinformatics Data Mart Database. There were 26 uveitis cases among 8,678 patients exposed to checkpoint inhibitors (0.3%), compared to 123 cases among 76,153 matched patients exposed to non-checkpoint inhibitor chemotherapy (0.2%), the researchers report in the British Journal of Ophthalmology. Among 9,210 checkpoint inhibitor-exposed patients, there were 11 cases of myasthenia gravis (0.1%), compared to 36 cases am...


Please login to read the full text of the article.


If you have no account yet, please register now.





Posted on